# SDR ASOA201906117058

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 44,972 hours, 34,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS IN C-CHECK WHEN INSPECTION FOUND THE RT OUTBOARD FLAP INBD SIDE FITTING CRACKED. MAINTENANCE REMOVED THE DAMAGED AREA  AND INSTALL A DOUBLER  REIN-ENFORCEMENT PLATE IAW ETD2019-145-069108. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
